Transitive subsets for semigroup actions

Jinli Pang, Lei Liu


In this paper, we study transitive subsets of semigroup actions on topological spaces. Some basic concepts are introduced for dynamical systems of semigroup actions. We discuss some properties of transitive subsets for semigroup actions.

Full Text: PDF

How to Cite this Article:

Jinli Pang, Lei Liu, Transitive subsets for semigroup actions, Adv. Fixed Point Theory, 5 (2015), 310-318

Copyright © 2015 Jinli Pang, Lei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation